Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 15, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this freeze warning at Apr 26, 2012, 3:32 AM EDT for 23 counties in Michigan. It took effect at Apr 27, 2012, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 3:32 AM EDT (07:32 UTC)
- In effect from
- Apr 27, 2012, 12:00 AM EDT
- Expired
- Apr 27, 2012, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272 WWUS73 KGRR 260732 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 332 AM EDT THU APR 26 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-261545- /O.UPG.KGRR.FZ.A.0003.120427T0600Z-120427T1400Z/ /O.NEW.KGRR.FZ.W.0015.120427T0400Z-120427T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 332 AM EDT THU APR 26 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO FREEZING AROUND MIDNIGHT AND REMAIN AT OR BELOW FREEZING THROUGH EARLY FRIDAY. * FROST EXPECTED AFTER MIDNIGHT TONIGHT. * TEMPERATURES IN THE MID 20S EXPECTED NORTH OF M-46. IMPACTS... * POSSIBLE DAMAGE TO SOME CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ 93
5 follow-up statements
916 WWUS73 KGRR 261538 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1138 AM EDT THU APR 26 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-262345- /O.CON.KGRR.FZ.W.0015.120427T0400Z-120427T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1138 AM EDT THU APR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO FREEZING AROUND MIDNIGHT AND REMAIN AT OR BELOW FREEZING THROUGH EARLY FRIDAY. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OSTUNO
873 WWUS73 KGRR 261959 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 PM EDT THU APR 26 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-270400- /O.CON.KGRR.FZ.W.0015.120427T0400Z-120427T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 359 PM EDT THU APR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO FREEZING AROUND MIDNIGHT AND REMAIN AT OR BELOW FREEZING THROUGH EARLY FRIDAY. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OSTUNO
566 WWUS73 KGRR 270215 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1015 PM EDT THU APR 26 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-271015- /O.CON.KGRR.FZ.W.0015.120427T0400Z-120427T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1015 PM EDT THU APR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... HAZARDOUS WEATHER... * AT 1000 PM TEMPERATURES HAD FALLEN INTO THE MID 30S NORTH OF M-46. * TEMPERATURES WILL FALL TO FREEZING AROUND MIDNIGHT AND REMAIN AT OR BELOW FREEZING THROUGH EARLY FRIDAY. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
198 WWUS73 KGRR 270748 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 348 AM EDT FRI APR 27 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-271400- /O.CON.KGRR.FZ.W.0015.000000T0000Z-120427T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 348 AM EDT FRI APR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... HAZARDOUS WEATHER... * AT 330 AM TEMPERATURES WERE NEAR FREEZING ACROSS THE AREA. SOME TEMPERATURES NORTH OF M-46 HAVE FALLEN INTO THE UPPER 20S. * TEMPERATURES WILL REMAIN NEAR TO BELOW FREEZING THROUGH 10 AM. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
762 WWUS73 KGRR 271300 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 900 AM EDT FRI APR 27 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-271400- /O.CAN.KGRR.FZ.W.0015.000000T0000Z-120427T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 900 AM EDT FRI APR 27 2012 ...FREEZE WARNING IS CANCELLED... TEMPERATURES HAVE RISEN ABOVE FREEZING SO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ENDED THE FREEZE WARNING. MORE FREEZING TEMPERATURES ARE POSSIBLE TONIGHT. && $$ OSTUNO
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Apr 26, 1:41 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 26, 1:41 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
141 AM EDT THU APR 26 2012
.SYNOPSIS...
ISSUED AT 353 PM EDT WED APR 25 2012
RAIN IS EXPECTED OVERNIGHT WITH ISOLATED THUNDERSTORMS POSSIBLE
SOUTH OF INTERSTATE 96. AFTER A DRY FRIDAY...A CHANCE FOR RAIN
WILL RETURN SATURDAY...AGAIN MAINLY SOUTH OF I-96. THE WEEKEND
WILL BE SEASONABLY COOL. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE AGAIN BY THE MIDDLE OF NEXT WORK WEEK WITH TEMPERATURES
GRADUALLY RISING TO NEAR OR SLIGHTLY ABOVE NORMAL VALUES.
&&
.UPDATE...
ISSUED AT 1021 PM EDT WED APR 25 2012
MADE A COUPLE OF TWEAKS TO THE GRIDS. REGIONAL RADAR SHOWS SHOWERS
MOVING SOUTHEAST ACROSS THE CWA AS LOW PRESSURE OVER ILLINOIS
MOVES BY TO THE SOUTH. I THINK THE THUNDER THREAT IS OVER AND HAVE
REMOVED THUNDER FROM THE GRIDS.
ALSO ADJUSTED THE TIMING OF THE FREEZE WARNING. WE/LL LIKELY NOT
SEE FROST OR FREEZING TEMPS UNTIL AFTER 06Z FRIDAY AND HAVE
ADJUSTED THE GRIDS ACCORDINGLY.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 353 PM EDT WED APR 25 2012
MAIN CONCERN IS PRECIPITATION OVERNIGHT. THE ONLY CHANGES TO THE
PREVIOUS FORECAST WERE TO DELAY THE ONSET OF PRECIPITATION
SLIGHTLY AND TO INCREASE POPS DUE TO EXPECTED WIDESPREAD COVERAGE
OF RAIN. SPC OUTLOOKS AND CALIBRATED SREF GUIDANCE CONTINUE TO
ADVERTISE THUNDER POTENTIAL GENERALLY SOUTH OF I-96 FROM THIS
EVENING THROUGH EARLY THURSDAY MORNING.
OTHER CONCERN IS FREEZING TEMPERATURES FRIDAY MORNING. HAVE ISSUED
A FREEZE WATCH FOR THE ENTIRE FORECAST AREA...AND THERE IS A VERY
GOOD CHANCE THIS WILL NEED TO BECOME A WARNING AS GUIDANCE
TEMPERATURES CURRENTLY SUGGEST SEVERAL HOURS OF SUB-30 TEMPERATURES
OVER NEARLY ALL OF THE WATCH AREA. THANKS TO IWX FOR COORDINATION.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 408 PM EDT WED APR 25 2012
LONG TERM BEGINS WITH RIDGING IN PLACE BOTH AT THE SURFACE AND
ALOFT. A SHORTWAVE TRIES TO SLIDE IN FROM THE WEST FRIDAY NIGHT AND
HAVE CHANCES POPS IN THE SOUTH AT THIS POINT. THE WAVE IS BEING
ABSORBED BY THE RIDGE A BIT...ESPECIALLY IN THE EUROPEAN. THE GFS
HANGS ON TO THE SHORTWAVE A BIT MORE AND HAS MORE RAIN. DIFFERENCES
RANGE FROM A QUARTER INCH IN THE SOUTHWEST FRIDAY NIGHT TO LESS THAN
A TENTH OF AN INCH IN THE EURO. THE LOW SLIDES EAST ON SATURDAY WITH
CONTINUED RAIN CHANCES IN THE SOUTH VIA BOTH MODELS. THE GFS WOULD
EVEN SUGGEST SOME SNOW IS POSSIBLE...BUT HAVE KEPT THINGS ALL RAIN
AT THIS POINT.
RIDGING GRADUALLY SETTLES INTO THE GREAT LAKES SATURDAY NIGHT INTO
SUNDAY AND KEEPS CONDITIONS DRY AND COOL INTO MONDAY NIGHT. HEIGHTS
RISE INTO MID NEXT WEEK...WITH A WARMING TREND. LOW PRESSURE WILL
MOVE INTO THE NORTHERN PLAINS STATES MID WEEK WHICH
WILL BRING A SOUTHERLY FLOW AND CHANCES FOR SHOWERS TUESDAY AND
WEDNESDAY. THUNDERSTORM CHANCES EXIST ON WEDNESDAY AS INSTABILITY
DEVELOPS.
BOTTOM LINE IS...RAIN CHANCES FRIDAY NIGHT INTO SATURDAY ESPECIALLY
IN THE SOUTH. SNOW NOT OUT OF THE REALM OF POSSIBILITIES SATURDAY
MORNING. DRY AND COOL FROM THE WEEKEND INTO EARLY NEXT
WEEK...FOLLOWED BY A SOLID WARM UP TUESDAY/WEDNESDAY. 70S NOT OUT OF
THE QUESTION ON WEDNESDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 141 AM EDT THU APR 26 2012
LATEST NEPH ANALYSIS SHOWS MVFR CIGS/VSBYS OVER WISCONSIN MOVING
SOUTHEAST. MVFR CONDITIONS SHOULD MOVE ACROSS THE TAF SITES BY 10Z
OR SO...BUT WILL ONLY LAST A FEW HOURS BEFORE CLEARING DEVELOPS
MID MORNING.
&&
.MARINE...
ISSUED AT 353 PM EDT WED APR 25 2012
AFTER COORDINATION WITH LOT AND IWX...HAVE ISSUED A SCA BEGINNING
THURSDAY MORNING WHEN WINDS AND WAVES SHOULD RAMP UP QUICKLY.
BORDERLINE
GALES WILL BE POSSIBLE FARTHER NORTH NEAR THE SABLE POINTS WHERE
THE WATERS WILL HAVE A BETTER EXPOSURE TO EXPECTED NORTH WINDS.
&&
.HYDROLOGY...
ISSUED AT 353 PM EDT WED APR 25 2012
NO CONCERNS ARE ANTICIPATED. QPF TOTALS BY THURSDAY AFTERNOON
RANGE BETWEEN 0.20 TO 0.60 INCHES GOING FROM NORTHEAST TO
SOUTHWEST. RIVER BASE FLOWS ARE LOW ENOUGH TO ACCOMMODATE THIS
WITH LITTLE OR NO IMPACT.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
MIZ037>040-043>046-050>052-056>059-064>067-071>074.
LM...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 11 AM EDT FRIDAY
FOR LMZ844>849.
&&
UPDATE...93
SYNOPSIS...TJT
SHORT TERM...TJT
LONG TERM...DUKE
AVIATION...93
HYDROLOGY...TJT
MARINE...TJTHazardous weather outlook, Apr 25, 4:05 PM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 405 PM EDT WED APR 25 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 405 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT SOUTH OF A MUSKEGON TO LANSING LINE. SEVERE WEATHER IS NOT FORECASTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BELOW FREEZING TEMPERATURES MAY OCCUR THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-260945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 405 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT SOUTH OF MUSKEGON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TJT
Nearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.